MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI CLUSTER HOLE CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI CLUSTER HOLE CUP 56MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 502-03-56E
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening & malposition involving a trident shell was reported.The event was confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical history, pre or postoperative records or labeled radiographs were provided for review.By report, a patient had a fall and was found to have a migrated cup and broken screw.A revision was performed (by report only) at which time the cup was found to be not well fixed.A new shell with mdm construct was placed (by report only).Event confirmation: a loose migrated acetabular component and broken screw can be confirmed.The revision surgery cannot be confirmed but would be expected.A fall cannot be confirmed.The status of the cup prior to the fall cannot be confirmed.Root cause: the root cause of the revision surgery would be a loose, migrate acetabular component and broken screw.The root cause for the cup failure cannot be ascertained." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to shell migration and loosening.Intraoperatively, it was noted that one of the screws was fractured.A review of the provided medical records by a clinical consultant indicated: "conclusion/assessment: no medical history, pre or postoperative records or labeled radiographs were provided for review.By report, a patient had a fall and was found to have a migrated cup and broken screw.A revision was performed (by report only) at which time the cup was found to be not well fixed.A new shell with mdm construct was placed (by report only).Event confirmation: a loose migrated acetabular component and broken screw can be confirmed.The revision surgery cannot be confirmed but would be expected.A fall cannot be confirmed.The status of the cup prior to the fall cannot be confirmed.Root cause: the root cause of the revision surgery would be a loose, migrate acetabular component and broken screw.The root cause for the cup failure cannot be ascertained." to if devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported the patient's left hip was revised.Patient fell and complained of pain.X-rays showed a broken screw and possible shell migration.Intra-operatively, the shell was noted to be not well fixed.A shell, 2 screws (note: rep was unable to determine which of the 2 screws had broken), head and liner were revised to a multi-hole shell, mdm metal liner, adm/ mdm poly insert, head and sleeve.Rep confirmed there were no allegations against the revised liner or head.Rep confirmed that pictures can be sent.Otherwise, no further information will be released by the hospital or surgeon.

Brand Name
PRIMARY TRIT HEMI CLUSTER HOLE CUP 56MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21941007
Report Number0002249697-2025-00465
Device Sequence Number8358653
Product Code LPH
UDI-Device Identifier07613327040166
UDI-Public07613327040166
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number502-03-56E
Device Lot Number1D12PL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight92 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American